메뉴 건너뛰기




Volumn 67, Issue 223, 1998, Pages 1047-1062

Trapezoidal and midpoint splittings for initial-boundary value problems

Author keywords

Initial boundary value problems; Numerical analysis; Splitting methods

Indexed keywords


EID: 0032375867     PISSN: 00255718     EISSN: None     Source Type: Journal    
DOI: 10.1090/s0025-5718-98-00984-3     Document Type: Article
Times cited : (21)

References (15)
  • 1
    • 49549134229 scopus 로고
    • An implicit finite-difference algorithm for hyperbolic systems in conservation-law form
    • MR 56:13673
    • R.M. Beam, R.F. Warming, An implicit finite-difference algorithm for hyperbolic systems in conservation-law form. J. Comp. Phys. 22, pp. 87-110 (1976). MR 56:13673
    • (1976) J. Comp. Phys. , vol.22 , pp. 87-110
    • Beam, R.M.1    Warming, R.F.2
  • 2
    • 0001899003 scopus 로고
    • Single step methods for inhomogeneous linear differential equations in Banach space
    • MR 83d:65268
    • P. Brenner, M. Crouzeix, V. Thomée, Single step methods for inhomogeneous linear differential equations in Banach space. RAIRO Anal. Numer. 16, pp. 5-26 (1982). MR 83d:65268
    • (1982) RAIRO Anal. Numer. , vol.16 , pp. 5-26
    • Brenner, P.1    Crouzeix, M.2    Thomée, V.3
  • 3
    • 84974774436 scopus 로고
    • On the stability of lod difference schemes with respect to boundary conditions
    • MR 96j:65085
    • R. Čiegis, K. Kiškis, On the stability of LOD difference schemes with respect to boundary conditions. Lithuanian Academy of Sciences, Informatica 5, pp. 297-323 (1994). MR 96j:65085
    • (1994) Lithuanian Academy of Sciences, Informatica , vol.5 , pp. 297-323
    • Čiegis, R.1    Kiškis, K.2
  • 5
    • 0018681629 scopus 로고
    • One-step splitting methods for semi-discrete parabolic equations
    • MR 83e:65148
    • P.J. van der Houwen, J.G. Verwer, One-step splitting methods for semi-discrete parabolic equations. Computing 22, pp. 291-309 (1979). MR 83e:65148
    • (1979) Computing , vol.22 , pp. 291-309
    • Van Der Houwen, P.J.1    Verwer, J.G.2
  • 6
    • 0002531178 scopus 로고
    • Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems
    • MR 92e:65124
    • W. Hundsdorfer, Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems. Math. Comp. 58, pp. 35-53 (1992). MR 92e:65124
    • (1992) Math. Comp. , vol.58 , pp. 35-53
    • Hundsdorfer, W.1
  • 8
    • 84968521922 scopus 로고
    • Stability and convergence of the Peaceman-Rachford ADI method for initial-boundary value problems
    • MR 90h:65195
    • W. Hundsdorfer, J.G. Verwer, Stability and convergence of the Peaceman-Rachford ADI method for initial-boundary value problems. Math. Comp. 53, pp. 81-101 (1989). MR 90h:65195
    • (1989) Math. Comp. , vol.53 , pp. 81-101
    • Hundsdorfer, W.1    Verwer, J.G.2
  • 9
    • 0022212912 scopus 로고
    • B-convergence of the implicit midpoint rule and the trapezoidal rule
    • MR 87c:65096
    • J.F.B.M Kraaijevanger, B-convergence of the implicit midpoint rule and the trapezoidal rule. BIT 25, pp. 652-666 (1985). MR 87c:65096
    • (1985) BIT , vol.25 , pp. 652-666
    • Kraaijevanger, J.F.B.M.1
  • 11
    • 0000971789 scopus 로고
    • Interior estimates for time discretization of parabolic equations
    • MR 96f:65124
    • Ch. Lubich, A. Ostermann, Interior estimates for time discretization of parabolic equations. Appl. Num. Math. 18, pp. 241-251 (1995). MR 96f:65124
    • (1995) Appl. Num. Math. , vol.18 , pp. 241-251
    • Lubich, Ch.1    Ostermann, A.2
  • 12
    • 70350504025 scopus 로고
    • Splitting and alternating direction methods
    • (P.G. Ciarlet. J.L. Lions, eds.), North-Holland, Amsterdam, CMP 90:08
    • G.I. Marchuk, Splitting and alternating direction methods. Handbook of Numerical Analysis 1 (P.G. Ciarlet. J.L. Lions, eds.), North-Holland, Amsterdam, pp. 197-462, 1990. CMP 90:08
    • (1990) Handbook of Numerical Analysis , vol.1 , pp. 197-462
    • Marchuk, G.I.1
  • 14
    • 0021600661 scopus 로고
    • Convergence of method of lines approximations to partial differential equations
    • MR 86k:65085
    • J.G. Verwer, J.M. Sanz-Serna, Convergence of method of lines approximations to partial differential equations. Computing 33, pp. 297-313 (1984). MR 86k:65085
    • (1984) Computing , vol.33 , pp. 297-313
    • Verwer, J.G.1    Sanz-Serna, J.M.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.